# SDR 99ZZZX3517

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Mismanufactured
- Location: Rudder
- Component: Collins
- Stage of operation: CR
- Nature of condition: F, W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT YAWS LEFT AND RIGHT UNCOMMANDED (SAME CONDITION WITH YAW DAMP 'OFF').  SELECTED RUDDER BOOST TO 'OFF' AND CONTINUED FLIGHT WITH NO ADDITIONAL PROBLEMS.  TROUBLESHOOTING BY MAINTENANCE PERSONNEL FOUND PRIMARY RUDDER SERVO TO BE DRIVING RUDDER IN WRONG DIRECTION.  REMOVED AND REPLACED RUDDER SERVO.  POST-INSTALLATION TESTS PERFORMED SATISFACTORILY.  TEAR DOWN OF RUDDER SERVO REVEALED IMPROPER ASSEMBLY FOLLOWING REPAIRS BY CERTIFIED REPAIR STATION.  COMPONENT P/N SVO656225734002.
